MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Customer returned 3 used pen needles without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Evaluation in process.Note: manufacturer made several attempts to contact customer to ensure the customer¿s initial concern was resolved: unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the pen needles were not pushing the insulin through.The package had not been open or damaged when received by the customer.The customer has been using this particular box of pen needles for a little over a month.The customer is using compatible product and the pen needle is properly aligned, at the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 18-may-2023: h6: updated fda¿s type, findings and conclusions codes.H10: three used pen needles were returned without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Complaint was forwarded to supplier quality and internal evaluation was completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 
MDR Report Key16688709
Report Number1000113657-2023-00186
Device Sequence Number12242644
Product Code FMI
UDI-Device Identifier00021292010775
UDI-Public(01)00021292010775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPNDL, 5BV TVH TP 31G 5MM100CT 30/CS
Device Catalogue NumberS6H01B31-100
Device Lot Number2F625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date03/09/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown